# SDR HEEA073043

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 610 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Loose
- Location: Universal
- Part time: 610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIVERSAL UPPER BEARING LOOSE.
